# SDR 2004F00179

- Difficulty date: June 4, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N601BE
- Make and model: Cndair CL6002B16
- Aircraft serial: 5103
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT AT CRUISE ALTITUDE GENERATOR NR 1 TRIPPED OFF LINE.  GENERATOR NR 2 ABSORBED ELECTRICAL LOAD AND REMAINED WITHING NORMAL PARAMETERS.  AIRCRAFT WAS DIVERTED TO CYUL FOR MAINTENANCE.  NR 1 IDG WAS REPLACED WITH A REPAIRED UNIT.  (M)
